MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB3480-I
Medical Device Problem Codes Leak/Splash (1354); Malposition of Device (2616)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The patient was on-label for the ovation ix system.The stent mid-crown was deployed and parallax was corrected; a new angio was done to retrace the infrarenal artery (ir) on the screen.The patient had a rapid conical neck and needed a precise placement to obtain a seal.It was noted that the patient was not asleep and cooperation from the patient for a breath hold was requested by the vascular surgeon.The patient did not completely stop breathing and there was movement evident on the imaging.The interventional radiologist requested a second angio for more precision and the vascular surgeon declined and said that the images obtained would suffice.The pig tail was removed and the proximal crown was deployed; the polymer was mixed and injected.The contra gate was cannulated and contra limb was deployed.At 20 minutes post polymer injection a control angio was suggested by the rep to confirm seal and decide on the need for a large diameter ring ballooning (since there was presence of thrombus in the seal zone); the control angio showed that the graft was approximately 10 mm below the floor of the infrarenal artery (ir) with the presence of a type ia endoleak that could not be resolved following ballooning with a coda balloon.A medtronic aortic cuff was successfully deployed at the ostium floor of ir and there was still a type 1a.A palmaz was deployed inside the cuff and the type 1a was resolved.The device time for the ovation components was approximately 60 minutes and the procedure time was 6 hours (prolonged procedure); it was noted that the patient waited on the table for 2 hours for the mdt cuff to arrive.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7266526
Report Number3008011247-2018-00020
Device Sequence Number11219184
Product Code MIH
UDI-Device IdentifierM701TVIL1414140J1
UDI-Public+M701TVIL1414140J1/$$3201030FS10181748I
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2020
Device Model NumberTV-AB3480-I
Device Catalogue NumberTV-IL1414140-J
Device Lot NumberFS101817-48
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;